# SDR HALA0800571

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,811 hours, 30,058 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 605650
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON OVERNIGHT CHECK FOUND LEFT ENG LEAKING HYD FLUID.  TROUBLE SHOT FOUND LEFT ENGINE DRIVEN PUMP LEAKING.  REMOVED AND REPLACED LEFT ENGINE DRIVEN PUMP IAW AMM 29-11-05.  ACCOMPLISHED ENGINE RUN.  NO LEAKS NOTED.
